Solvability For a Nonlinear Coupled System of n Fractional Differential Equations

Authors

  • Soumia BELARBI
  • Zoubir DAHMANI

DOI:

https://doi.org/10.11113/matematika.v30.n.704

Abstract

In this paper, we study a nonlinear coupled system of n-fractional differential equations. Applying Banach contraction principle and Schaefer's fixed point theorem, new existence and uniqueness results are established. We also give some concrete examples to illustrate the possible application of the established analytical results Keywords: Caputo derivative, Fixed point, nonlinear coupled system, existence, uniqueness. 2010 Mathematics Subject Classification: 34A34, 34B10.

Downloads

Published

2014-12-01

How to Cite

BELARBI, S., & DAHMANI, Z. (2014). Solvability For a Nonlinear Coupled System of n Fractional Differential Equations. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 30, 123–133. https://doi.org/10.11113/matematika.v30.n.704

Issue

Section

Mathematics